# SDR HALA2011020400076

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 15,340 hours, 37,236 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTED STRONG ELECTRICAL ODOR IN FWD CABIN AFTER ENGINE START.  INSPECTED E/E, AFT ACCESS COMPT, APU COMPT, BAG BINS, WHEEL WELLS, CABIN O/H COMPTS.  CLOSED MED, RAN BOTH ENGS.  TURNED APU AIR OFF.  NO SMOKE NOTED VISUALLY OR SMELLED.  ALL SHIPS BATTERIES CHECKED GOOD.  ALL FWD CABIN LIGHTS  CHECKED GOOD.  ACFT OK FOR SERVICE.
